MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DL010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a complaint notification was provided.There was no device performance issue reported, so no investigation is required.The customer reported percutaneous removal (means removal of kidney stones).The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Summary: device dislocation / embolization.The event occurred during patient contact.Consequences of event: percutaneous removal (means removal of kidney stones).Event notified to authority.[description / sequence of events]: perivalvular regurgitation closure procedures were undertaken.A pld was implanted via the tf approach and an odsiii was inserted to implant a second pld when the initially implanted pld became dislodged.The pld was located in the left atrium and retrieved with a snare catheter.An attempt was made to resume the pld implantation procedure, but the patient's blood pressure dropped, and the procedure was abandoned and terminated.Patient condition resolved.The device was discarded by the hospital.(b)(6) 2024: tf is transfemoral (tf) and pld is our occlutech paravalvular leak device.Again, may i please clarify the reported 98dl010; lot: dp-21333 is not a complaint and has not been given any complaint number from us as well.(b)(4) is assigned to the occlutech paravalvular leak device only.Please provide us only the batch record review for the mentioned ods iii only since the customer claimed for one.[note]: all medical records, including cts, are not available.[reportability in japan]: this event is reportable to pmda.Jll# (b)(4).

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key20745489
Report Number1035166-2024-00131
Device Sequence Number15525693
Product Code DYB
UDI-Device Identifier00885672010324
UDI-Public00885672010324
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number98DL010
Device Catalogue Number98DL010
Device Lot NumberDP-21333
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age85 YR
Patient SexMale